# SDR DL72S991123

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT NRC 210, STR 9 CRACKED AT FIN STA 157.2 INSIDE VERT STAB CRAWLWAY (3RD STR FROM BOTTOM, 3RD BAY UP FROM DOOR).  REPAIRED PER M/M 55-30-0 FIG 803.
